# SDR ASAA2024061750625

- Difficulty date: June 17, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT LOWER WEB CORRODED (MARKED). GROUNDED - YES. REMOVED DAMAGE, MATERIAL FOUN TO BE OUT OF LIMITS, REMOVED AND REPLACED LOWER WEB FROM AFT CARGO DOOR CUT-OUT IAW B737-900ER SRM 53-60-15-1A-1, 51-40-02-0G-0W 1".5 O .056 R .042 L 2" D .008.
